# SDR 3SVA20131119001

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N441DK
- Make and model: Cessna 441
- Aircraft serial: 4410176
- Aircraft time: 6,419 hours, 6,428 cycles
- Engine: Alidsg TPE331201A
- Propeller: Hartzl HCE4N3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Shorted
- Location: Fuel System
- Part time: 5,500 hours, 4,500 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENG WOULD NOT START.  START CONTROL CB POPPED, SHORT FOUND IN THE PRIMARY FUEL NOZZLE SOLENOID CONNECTOR.  REPLACED SAME, OPERATIONS CHECKED GOOD.
